# SDR YENA2025032500321

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 60,054 hours, 21,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE 1 FR16LH DOOR STOP 7 AREA. CRACK  DEPTH 0.100 INCH. CRACK DIRECTION 5 OCLOCK; REF AEROMAN N/R 2025-133913,REMOVED AND REPLACED INTERCOSTAL FITTING LOC. AT LEVEL FR.16 LH DOOR STOP FITTING #7 I.A.W A320 SRM 53-11-12-300-010, AND DWG D53112300. THIS REPAIR IS CATEGORY A, NO REQUIRED FURTHER INSPECTION.
